MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated total bilirubin results generated on the alinity c processing module on multiple patients.The following results were provided: sid date time initial / repeat (another alinity) (b)(6), on (b)(6) 2024, 20:24 16.0 mg/dl; retest 1.2 mg/dl, (b)((6), on (b)(6) 2024, 20:12 3.9 mg/dl; retest 0.3 mg/dl, (b)(6), on (b)(6) 2024, 20:01 3.9 mg/dl; retest 0.3 mg/dl, (b)(6), on (b)(6) 2024, 20:00 4.4 mg/dl; retest 0.5 mg/dl, (b)(6), on (b)(6) 2024, 19:59 7.1 mg/dl; retest 0.6 mg/dl, (b)(6), on (b)(6) 2024, 19:45 15.0 mg/dl; retest 2.1 mg/dl, (b)(6), on (b)(6) 2024, 19:43 7.2 mg/dl; retest 0.9 mg/dl, (b)(6), on (b)(6) 2024, 19:35 7.5 mg/dl; retest 0.9 mg/dl, (b)(6), on (b)(6) 2024, 19:25 14.4 mg/dl; retest 1.2 mg/dl, (b)(6), on (b)(6) 2024, 19:24 4.9 mg/dl; retest 0.4 mg/dl, (b)(6), on (b)(6) 2024, 18:59 5.6 mg/dl; retest 0.3 mg/dl, (b)(6), on (b)(6) 2024, 18:54 5.8 mg/dl; retest 0.7 mg/dl, (b)(6), on (b)(6) 2024, 18:43 6.4 mg/dl; retest 0.6 mg/dl, (b)(6), on (b)(6) 2024, 17:42 6.2 mg/dl; retest 0.6 mg/dl, (b)(6), on (b)(6) 2024, 17:41 3.9 mg/dl; retest 0.4 mg/dl, (b)(6), on (b)(6) 2024, 17:29 5.8 mg/dl; retest 0.5 mg/dl, (b)(6), on (b)(6) 2024, 17:22 >25.0 mg/dl; retest 6.7 mg/dl, (b)(6), on (b)(6) 2024, 17:19 4.6 mg/dl; retest 0.6 mg/dl, (b)(6), on (b)(6) 2024, 17:14 8.0 mg/dl; retest 0.8 mg/dl, (b)(6), on (b)(6) 2024, 17:13 5.2 mg/dl; retest 0.4 mg/dl, (b)(6), on (b)(6) 2024, 17:11 4.5 mg/dl; retest 0.4 mg/dl, (b)(6), on (b)(6) 2024, 17:07 5.3 mg/dl; retest 0.5 mg/dl, (b)(6), on (b)(6) 2024, 16:39 4.9 mg/dl; retest 0.3 mg/dl, (b)(6), on (b)(6) 2024, 16:39 3.7 mg/dl; retest 0.3 mg/dl, reference range: 18 yr - 150 (0 - 1.2 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Section a1 patient identifier sids: (b)(6).
 
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity c total bilirubin reagent lot 66829uq08 identified normal complaint activity and there are no trends for the product related to patient results.No customer returns were available for evaluation.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lot.This review did not identify any non-conformances, potential non-conformances or deviations.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency for the alinity c total bilirubin was identified.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin results generated on the alinity c processing module on multiple patients.The following results were provided: sid date time initial / repeat (another alinity) (b)(6), (b)(6)2024 20:24 16.0 mg/dl; retest 1.2 mg/dl, (b)(6), (b)(6) 2024 20:12 3.9 mg/dl; retest 0.3 mg/dl, (b)(6), (b)(6)2024 20:01 3.9 mg/dl; retest 0.3 mg/dl, (b)(6), (b)(6) 2024 20:00 4.4 mg/dl; retest 0.5 mg/dl, (b)(6), (b)(6) 2024 19:59 7.1 mg/dl; retest 0.6 mg/dl, (b)(6), (b)(6) 2024 19:45 15.0 mg/dl; retest 2.1 mg/dl, (b)(6), (b)(6) 2024 19:43 7.2 mg/dl; retest 0.9 mg/dl, (b)(6), (b)(6) 2024 19:35 7.5 mg/dl; retest 0.9 mg/dl, (b)(6), (b)(6) 2024 19:25 14.4 mg/dl; retest 1.2 mg/dl, (b)(6), (b)(6) 2024 19:24 4.9 mg/dl; retest 0.4 mg/dl, (b)(6), (b)(6) 2024 18:59 5.6 mg/dl; retest 0.3 mg/dl, (b)(6), (b)(6) 2024 18:54 5.8 mg/dl; retest 0.7 mg/dl, (b)6), (b)(6) 2024 18:43 6.4 mg/dl; retest 0.6 mg/dl, (b)(6), (b)(6) 2024 17:42 6.2 mg/dl; retest 0.6 mg/dl, (b)(6), (b)(6) 2024 17:41 3.9 mg/dl; retest 0.4 mg/dl, (b)(6), (b)(6) 2024 17:29 5.8 mg/dl; retest 0.5 mg/dl, (b)(6), (b)(6) 2024 17:22 >25.0 mg/dl; retest 6.7 mg/dl, (b)(6), (b)(6) 2024 17:19 4.6 mg/dl; retest 0.6 mg/dl, (b)(6), (b)(6) 2024 17:14 8.0 mg/dl; retest 0.8 mg/dl, (b)(6), (b)(6)2024 17:13 5.2 mg/dl; retest 0.4 mg/dl, (b)(6), (b)(6)2024 17:11 4.5 mg/dl; retest 0.4 mg/dl, (b)(6), (b)(6)2024 17:07 5.3 mg/dl; retest 0.5 mg/dl, (b)(6), (b)(6)2024 16:39 4.9 mg/dl; retest 0.3 mg/dl (b)(6), (b)(6)2024 16:39 3.7 mg/dl; retest 0.3 mg/dl, reference range: 18 yr - 150 (0 - 1.2 mg/dl) , no impact to patient management was reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21166700
Report Number3002809144-2025-00009
Device Sequence Number4276303
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public(01)00380740158422(17)260131(10)66829UQ08
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number04V51-31
Device Lot Number66829UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown